# SDR ASAA12511621

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,684 hours, 6,583 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: D43456001
- Part serial: 7595062006
- Condition: No Test
- Location: Autopilot
- Part time: 21,686 hours, 6,584 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 PACK (A/P A/T FMC) ANNUNCIATOR DOES NOT TEST IN THE NR 1 POSITION.  ACFT GROUNDED.  R & R CAPT'S AUTOFLIGHT STATUS ANNUNCIATOR PANEL REF MM 22-11-32-400-801.
